Tohoku Mathematical Journal

The ergodic Hilbert transform for Cesàro bounded flows

María Lorente Domínguez and Francisco Javier Martín-Reyes

Full-text: Open access

Article information

Tohoku Math. J. (2) Volume 46, Number 4 (1994), 541-556.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28D05: Measure-preserving transformations
Secondary: 47B38: Operators on function spaces (general)


Lorente Domínguez, María; Martín-Reyes, Francisco Javier. The ergodic Hilbert transform for Cesàro bounded flows. Tohoku Math. J. (2) 46 (1994), no. 4, 541--556. doi:10.2748/tmj/1178225679.

Export citation


  • [ABG] N. ASMAR, E. BERKSON AND T. A. GILLESPIE, Distributional control and generalized analitycity, Integral Equations and Operator Theory 14 (1991), 311-340.
  • [CC] A. P. CALDERON, O. N. CAPRI AND C. SEGOVIA, On the convergence in L1 of singular integrals, Studia Math. 78 (1984), 321-327.
  • [CS] O. N. CAPRI AND C. SEGOVIA, Convergence of singular integrals in weighted Ll spaces, Trabajo de Matematica 99, Instituto Argentino de Matematica (IAM-CONICET), Buenos Aires(1986).
  • [CF] R. R. COIFMAN AND C. FEFFERMAN, Weighted norm inequalities for maximal functions an singular integrals, Studia Math. 51 (1974), 241-250.
  • [CJR] R. COIFMAN, P. W. JONES AND J. L. RUBIO DEFRANCIA, Constructive decomposition of B. M. O., functions and factorization of Ap weights, Proc. Amer. Math. Soc. 87 (1983), 675-676.
  • [CR] R. COIFMAN AND R. ROCHBERG, Another characterization of B. M. O., Proc. Amer. Math. Soc 79 (1980), 249-254.
  • [GR] J. GARCIA-CUERVA AND J. L. RUBIO DEFRANCIA, Weighted norm inequalities and related topics, North-Holland, Amsterdam, New York, Oxford, 1985.
  • [HMuW] R. A. HUNT, B. MUCKENHOUPT AND R. L. WHEEDEN, Weighted norm inequalitiesfor the conjugat function and the Hubert transform, Trans. Amer. Math. Soc. 176 (1973), 261-274.
  • [MT] F. J. MARTIN-REYES AND A. DELATORRE, The dominated ergodic estimate for mean bounded, invertible, positive operators, Proc. Amer. Math. Soc. 104 (1988), 69-75.
  • [Mu] B. MUCKENHOUPT, Weighted norm inequalities for the Hardy maximal function, Trans. Amer Math. Soc. 165 (1972), 207-226.
  • [P] K. PETERSEN, Ergodic Theory, Cambridge Studies in Advanced Math. 2, Cambridge Univ. Press, 1983.
  • [S] R. SATO, A remark on the ergodic Hubert transform, Math. J. Okayama Univ. 28(1986), 159-163